# SDR UALA2010033101085

- Difficulty date: March 31, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 81,979 hours, 9,999 cycles
- Engine: Pwa PW4056
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Sparks
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

E WITH A SINGLE SPARK OCCURRED WHILE LEVELING AT FL330 NO BURN MARKS OR OTHER SAMC TEXT: OR OTHER ANOMALIES NOTED. NO POPPED CB.  PER FLT CREW.. NO RECURRANCE OF THE SPARK. MAY HAVE BEEN STATIC OF SOME SORT. ALL IS WELL. OPENED OVHD CIRCUIT BREAKER PANELS TO CHECK FOR EVIDENCE OF SUSPECTED PROBLEM. ALL AREAS SHOWED NO SIGNS OF ARCING OR OTHER ELECTRICAL ANOMALIES. ALL GLARESHIELD AND CKPT PANEL LIGHTING WORKING NORMALLY.
